MAUDE Adverse Event Report: BIOMET MICROFIXATION TMJ SYSTEM LEFT STANDARD MANDIBULAR COMPONENT 55MM / 12 HOLE; JOINT, TEMPOROMANDIBULAR, IMPLANT

BIOMET MICROFIXATION TMJ SYSTEM LEFT STANDARD MANDIBULAR COMPONENT 55MM / 12 HOLE; JOINT, TEMPOROMANDIBULAR, IMPLANT
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2021-00322, 0001032347-2021-00323, 0001032347-2021-00324.Medical products: tmj system right standard mandibular component 45mm / 7 hole, part# 24-6545, lot# 539270a.Tmj system right fossa component, small, part# 24-6562, lot# 547100b.Tmj system left fossa component, small, part# 24-6563, lot# 532100b.2.4mm system high torque (ht) cross-drive screw 2.7mm x 8mm, part# 91-2708, lot# ni.2.4mm system high torque (ht) cross-drive screw 2.7mm x 10mm, part# 91-2710, lot# ni.2.4mm system high torque (ht) cross-drive screw 2.7mm x 12mm, part# 91-2712, lot# ni.Tmj system cross drive fossa screw 2.0mm x 9mm, part# 99-6579, lot# ni.2.7mm system emergency cross drive screw, 1/pkg 3.2x8mm, part# 99-9948, lot# ni.2.7mm system emergency cross drive screw, 1/pkg 3.2x10mm, part# 99-9950, lot# ni.
 
Event or Problem Description
It was reported a patient underwent a revision of bilateral temporomandibular joint implants seven (7) years following implantation due to unknown revision.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records for the mandible and fossa components identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
TMJ SYSTEM LEFT STANDARD MANDIBULAR COMPONENT 55MM / 12 HOLE
Common Device Name
JOINT, TEMPOROMANDIBULAR, IMPLANT
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key11990693
Report Number0001032347-2021-00321
Device Sequence Number924035
Product Code LZD
UDI-Device Identifier00841036036508
UDI-Public(01)00841036036508
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2019
Device Model NumberN/A
Device Catalogue Number24-6556
Device Lot Number538170A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer10/08/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;